Alert archive / Texas / River Flood Warnings in 2013
River Flood Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at May 25, 2013, 8:05 PM CDT for Live Oak County, Nueces County, San Patricio County, Texas. It took effect at May 26, 2013, 12:49 AM CDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2013, 8:05 PM CDT (01:05 UTC)
- In effect from
- May 26, 2013, 12:49 AM CDT
- Expired
- May 27, 2013, 2:37 PM CDT
- In force
- 38 hr
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
Counties Live Oak County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 34 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River near Three Rivers (THET2).
- Action stage
- 20 ft
- Minor stage
- 25 ft
- Moderate stage
- 27 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08210000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 6:09 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 25, 6:09 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 609 PM CDT SAT MAY 25 2013 .DISCUSSION...SEE 00Z AVIATION DISCUSSION. && .AVIATION...MVFR CONDITIONS ARE EXPECTED TO DEVELOP AGAIN AFTER SUNSET...STARTING AT KCRP AND KALI BETWEEN 03Z-04Z...THEN AT KVCT ABT 06Z...WITH MVFR CIGS AT KLRD BFR 12Z. VFR CONDITIONS SHOULD DEVELOP AOA 16Z AREA-WIDE. CONCERNING THUNDER/SHRA IN TAFS...ONLY HAVE THAT IN KVCT FOR NOW ENDING BY 03Z. THINK ANY OTHER CONVECTION TONIGHT WILL BE AWAY FROM TERMINALS...AND ANY WHICH MAY DEVELOP OVERNIGHT WILL BE TOO ISOLATED. CONCERNING WINDS... SOUTHEAST WINDS WILL TAPER OFF TONIGHT...WITH INCREASING WINDS WITH GUSTS AROUND 18Z...EXCEPT AT KLRD WHERE WINDS WILL BE SE WITH GUSTS LIMITED IF ANY. && .PREV DISCUSSION... /ISSUED 420 PM CDT SAT MAY 25 2013/ SHORT TERM...(TODAY THROUGH SUNDAY NIGHT)...ACTIVE AFTERNOON WITH A WEAK PATTERN CONTINUES. GOOD CAPE...BUT MARGINAL LAPSE RATES AND WEAK SHEAR...BUT CONTINUE TO HAVE STORMS DEVELOP...A FEW PRODUCING BRIEF FUNNEL CLOUDS OR TORNADOES. FLOOD CONCERNS ARE DECREASING AS STORMS ARE MOVING BETTER THAN EARLIER IN THE DAY...AND NOT TRAINING. INITIAL VORT MAX CURRENTLY INTO NORTHEAST PORTIONS OF OUR FORECAST AREA BUT RUC GUIDANCE SHOWS ADDITIONAL VORT MAX COMING ACROSS OVERNIGHT. HAVE INCREASE POPS TO 30 OVERNIGHT...BUT SORT OF A HEDGE BET AT THIS POINT AS MESO MODELS ARENT SHOWING A WHOLE LOT. IF WE GET CONVECTION TO RE FIRE WITH THIS VORT MAX COULD BECOME ANOTHER MORE WIDE SPREAD EVENT OVERNIGHT. WILL KEEP ISOLATED SHOWERS AND STORMS IN THE FORECAST FOR TOMORROW AS WEAK SHORTWAVES CONTINUE TO AFFECT THE AREA. BY SUNDAY AFTERNOON THINGS SHOULD QUIET DOWN WITH PRECIP MOVING OUT OF THE AREA. COULD EVEN SEE SOME BREAKS IN THE CLOUDS BY THE AFTERNOON. MILD MIN TEMPS AND WARM HIGHS CONTINUE. LONG TERM...(MONDAY THROUGH FRIDAY)...DID NOT MAKE MANY CHANGES TO THE EXTENDED PART OF THE FORECAST. UPPER LEVEL RIDGE WILL BUILD IN FOR MONDAY WITH DRIER AIR ACROSS THE AREA. TEMPERATURES WILL REBOUND FOR THE EARLY PART OF THE WEEK WITH UPPER 90S OUT WEST TO UPPER 80S OVER THE VICTORIA CROSSROADS. RIDGE WILL BEGIN TO SHIFT EASTWARD TUESDAY INTO WEDNESDAY. MODELS NOW INDICATE UPPER TROUGH MOVING INTO THE FOUR CORNERS WEDNESDAY AND INTO THE PLAINS WEDNESDAY NIGHT. MOISTURE DOES INCREASE BY WEDNESDAY OVER THE RIO GRANDE PLAINS BUT BELIEVE ATMOSPHERE MAY BE CAPPED...SO WILL CONTINUE WITH POPS BELOW MENTIONABLE LEVELS. LEFT INHERITED LOW END POPS IN FOR THURSDAY FOR THE TIME BEING...BUT CAPPING COULD BE AN ISSUE THIS DAY AS WELL. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 76 89 73 88 75 / 20 20 10 10 10 VICTORIA 73 89 71 88 73 / 20 20 10 10 10 LAREDO 76 93 76 97 75 / 20 20 10 10 10 ALICE 72 90 72 91 74 / 20 20 10 10 10 ROCKPORT 76 86 76 86 76 / 20 20 10 10 10 COTULLA 72 92 72 93 73 / 20 20 10 10 10 KINGSVILLE 74 90 73 90 75 / 20 20 10 10 10 NAVY CORPUS 76 85 76 86 77 / 20 20 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && GW/86...AVIATION
Hazardous weather outlook, May 25, 12:03 PM CDT, 8 hours 2 minutes before
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
In the hours before
Local storm report, May 25, 2:54 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
254 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM FUNNEL CLOUD 7 SW VICTORIA 28.75N 97.06W
05/25/2013 VICTORIA TX LAW ENFORCEMENT
NEAR MOODY STREET AND FM 1685
&&
DVOGELSALocal storm report, May 25, 4:48 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
448 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TORNADO 3 N VICTORIA 28.87N 96.98W
05/25/2013 VICTORIA TX UNKNOWN
VIEWED FROM DEL TAR HOSPITAL WEBCAM
&&
PZABELSpecial weather statement, May 25, 5:14 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 514 PM CDT SAT MAY 25 2013 TXZ234-247-252315- CALHOUN-VICTORIA- 514 PM CDT SAT MAY 25 2013 ...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN AND VICTORIA COUNTIES... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLOOMINGTON...OR 10 MILES SOUTH OF VICTORIA...MOVING NORTH AT 10 MPH. NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS PRODUCING VERY HEAVY RAINFALL AND POSSIBLE FLOODING...WITH RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES ESTIMATED BY RADAR. ANOTHER ADDITIONAL 1 TO 3 INCHES IS LIKELY. A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR VICTORIA COUNTY UNTIL 745 PM. GW
Local storm report, May 25, 5:56 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
556 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM FLASH FLOOD 3 N PETTUS 28.62N 97.80W
05/25/2013 BEE TX EMERGENCY MNGR
ROAD CLOSURES REMAIN AT US181 AND FM623 IN PETTUS AND AT
US181 AND FM798 IN TULSITA. WATER DEPTH IN PETTUS
REPORTED 10 TO 12 INCHES.
&&
CBLocal storm report, May 25, 6:15 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
615 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM FLASH FLOOD 3 N PETTUS 28.62N 97.80W
05/25/2013 BEE TX EMERGENCY MNGR
ROAD CLOSURES REMAIN AT HWY 181 AND FM623 IN PETTUS AND
AT HWY 181 AND FM798 IN TULSITA. WATER DEPTH IN PETTUS
REPORTED 10 TO 16 INCHES IN LOCAL BUILDINGS...INCLUDING
DAIRY QUEEN AND USPS. NORTHBOUND TRAFFIC ON HWY 181 FROM
BEEVILLE TO KENNEDY CLOSED...DIVERTED TRAVEL TO HWY 59.
&&
DVOGELSALocal storm report, May 25, 7:21 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
721 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 7 NE BEEVILLE 28.48N 97.67W
05/25/2013 4.00 INCH BEE TX LAW ENFORCEMENT
WATER OVER ROADWAY E59. MULTIPLE VEHICLE ACCIDENTS
REPORTED.
0945 AM FLASH FLOOD OAKVILLE 28.41N 98.06W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
PORTIONS OF I 37 BEING SHUT DOWN DUE TO WATER OVER
ROADWAY. NEAR OAKVILLE.
0950 AM FUNNEL CLOUD 6 N THREE RIVERS 28.55N 98.18W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT. DID NOT SEE IT
TOUCH THE GROUND.
0956 AM FLASH FLOOD W THREE RIVERS 28.47N 98.18W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED THAT FLOODING EVACUATIONS WERE
TAKING PLACE AT TIPPS PARK JUST WEST OF THREE RIVERS ON
TX 72.
1017 AM FLASH FLOOD 5 N THREE RIVERS 28.54N 98.18W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
I 37 CLOSED NORTH AND SOUTH BOUND NEAR MILE MARKER 74. 4
FEET OF WATER OVER ROADWAY.
1200 PM FLOOD 10 WNW BERCLAIR 28.56N 97.69W
05/25/2013 GOLIAD TX LAW ENFORCEMENT
ROADS COVERED WITH WATER ON CR 883...FM 244 AND CR 883 AS
REPORTED BY SHERIFFS OFFICE.
0147 PM TORNADO NNE VICTORIA 28.82N 96.98W
05/25/2013 VICTORIA TX PUBLIC
PUBLIC REPORT AND PHOTO CONFIRMATION OF TORNADO. TORNADO
WAS NEAR LARKSPUR AND NARVARRO
0230 PM TORNADO 3 N VICTORIA 28.87N 96.98W
05/25/2013 VICTORIA TX UNKNOWN
VIEWED FROM DEL TAR HOSPITAL WEBCAM
0246 PM FUNNEL CLOUD 7 SW VICTORIA 28.75N 97.06W
05/25/2013 VICTORIA TX LAW ENFORCEMENT
NEAR MOODY STREET AND FM 1685
0613 PM FLASH FLOOD 3 N PETTUS 28.62N 97.80W
05/25/2013 BEE TX EMERGENCY MNGR
ROAD CLOSURES REMAIN AT HWY 181 AND FM623 IN PETTUS AND
AT HWY 181 AND FM798 IN TULSITA. WATER DEPTH IN PETTUS
REPORTED 10 TO 16 INCHES IN LOCAL BUILDINGS...INCLUDING
DAIRY QUEEN AND USPS. NORTHBOUND TRAFFIC ON HWY 181 FROM
BEEVILLE TO KENNEDY CLOSED...DIVERTED TRAVEL TO HWY 59.
0659 PM FLASH FLOOD 6 SE VICTORIA 28.76N 96.91W
05/25/2013 VICTORIA TX LAW ENFORCEMENT
ROAD CLOSURE DUE TO HIGH WATER NEAR THE INTERSECTION OF
GUADALUPE RD AND YORK RD IN VICTORIA COUNTY
&&
DVOGELSAThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:40 PM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| May 26, 9:01 AM CDT | River Flood Watch | CRP | Calhoun, Goliad, Victoria | 5 days |
Nearby
River Flood Warnings in Texas, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.